| Model Number |
SARP-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported on (b)(6) 2021 a 30mm sjm séguin semi-rigid annuloplasty ring was implanted.During procedure, after the device was placed in the patient a lab analysis showed abnormal fibrinogen value and coagulopathy was noted.The patient was transfused fresh frozen plasma.It is unknown what caused the bleeding/clotting.The patient was reported to be in stable condition and has been discharged.(b)(4).
Additional Manufacturer Narrative
Additional information: h6.An event of bleeding was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.